# SDR IPXA2019060342708

- Difficulty date: February 20, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 74,700 hours, 16,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SE105200123
- Condition: Cracked
- Location: Mlg Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCLG L/H DOOR FWD PAN (FRAME) IS CRACKED.REMOVED AND REPLACED CRACKED CLG L/H DOOR FWD PAN (FRAME) IAW MD-11 SRM 51-35-01 AND 51-35-02. (MINOR)
